# Strange OD with Turn Up the Heat

**URL:** <https://pheromonetalk.com/t/strange-od-with-turn-up-the-heat/18258>\
**Category:** Men's Pheromone Advice & Field Reports\
**Created:** [August 26, 2008, 7:41am UTC](https://pheromonetalk.com/t/strange-od-with-turn-up-the-heat/18258 "2008-08-26T07:41:08Z")\
**Posts on this page:** 5\
**Page:** 1

<div class="post-metadata">

**Author:** ![jchirsch](https://sea2.discourse-cdn.com/flex016/user_avatar/pheromonetalk.com/jchirsch/32/742_2.png) [@jchirsch](https://pheromonetalk.com/u/jchirsch)\
**Post date:** [August 26, 2008, 7:41am UTC](https://pheromonetalk.com/t/strange-od-with-turn-up-the-heat/18258/1 "2008-08-26T07:41:08Z")

</div>

I have just experienced what I suspect is an OD with TUTH…

I have basically spent the night with my restless wife, who couldn’t sleep, would throw away my arm (and its sprayed wrist) and who finally told me that I was suffocating her eventhough I wasn’t touching her 😮😮😮😮…

Anyway, this was a very disturbing experience and I thought I had to warn the guys out there who are using TUTH with their LTR… It is not fun to OD… Necessary to find your sweet spot, but definitely disturbing when it comes from somebody you love (I have been with my wife for 15 yrs…)

Another strange factor was that since I started wearing TUTH, I have increased the dose from 1 spary to 3 sprays (2 days and had a sort of mini-OD at that point but nothing really serious). I decided to go back to 2 sprays last night and that is the result I got…☹

I strongly suspect an OD by accumulation there… And I am undecided as to what I have to do now… try 1 dose only tonight and alternate 2 sprays, 1 spray… or just spray once in a while when I really want her top give me some 😉 ???

Any ideas… ?

---

<div class="post-metadata">

**Author:** ![TheGodfather](https://sea2.discourse-cdn.com/flex016/user_avatar/pheromonetalk.com/thegodfather/32/1812_2.png) [@TheGodfather](https://pheromonetalk.com/u/TheGodfather)\
**Post date:** [August 26, 2008, 6:40pm UTC](https://pheromonetalk.com/t/strange-od-with-turn-up-the-heat/18258/2 "2008-08-26T18:40:38Z")

</div>

If you suspect it was an OD due to accumulation then would it not be wise to completely lay off the TUTH for a day or two?

If you are really bent on still having effects, based on what you said you still will because of the accumulation.

---

<div class="post-metadata">

**Author:** ![jchirsch](https://sea2.discourse-cdn.com/flex016/user_avatar/pheromonetalk.com/jchirsch/32/742_2.png) [@jchirsch](https://pheromonetalk.com/u/jchirsch)\
**Post date:** [August 26, 2008, 6:51pm UTC](https://pheromonetalk.com/t/strange-od-with-turn-up-the-heat/18258/3 "2008-08-26T18:51:46Z")

</div>

I was spraying from very short range 2 full sprays…

I am trying only one now sprayed in the air with my chest going through it (if that makes sense???)

If the effect eprsist tonight… I’ll lay off it for a couple days…

---

<div class="post-metadata">

**Author:** ![Robbie](https://avatars.discourse-cdn.com/v4/letter/r/2acd7d/32.png) [@Robbie](https://pheromonetalk.com/u/Robbie)\
**Post date:** [August 26, 2008, 7:21pm UTC](https://pheromonetalk.com/t/strange-od-with-turn-up-the-heat/18258/4 "2008-08-26T19:21:50Z")

</div>

I’m with Godfather, I’d skip a day before I sprayed again-- at the least.

---

<div class="post-metadata">

**Author:** ![renny](https://sea2.discourse-cdn.com/flex016/user_avatar/pheromonetalk.com/renny/32/2104_2.png) [@renny](https://pheromonetalk.com/u/renny)\
**Post date:** [August 26, 2008, 7:48pm UTC](https://pheromonetalk.com/t/strange-od-with-turn-up-the-heat/18258/5 "2008-08-26T19:48:29Z")

</div>

Yes, quit spraying! Take at least two days a week off from -none use. You might use a bit of hydrogen peroxide to clean your app points on your wrists. Use a mild oxidizer, one that won’t harm your clothes, when you wash clothes and bedding. In the states there is one called “oxiclean” don’t know what they call it across the pond. -None is sticky!
